by Christina England
July 11, 2011
According to the organization ‘Children & Asthma in America’ there are at least 7 million children in the USA who suffer from the debilitating illness asthma. After carrying out a landmark survey researching the current state of asthma and asthma management among children in the United States, ‘Children & Asthma in America’ revealed that a massive 1 in 10 children suffer from the disease. (http://www.asthmainamerica.com/children…)
Many people are unaware that certain childhood vaccines contain yeast. Yeast is a substance which can cause breathing problems and asthma in any child who as a yeast allergy. One of the vaccines containing yeast is the Hib vaccine which is said to protect a child from Haemophilus Influenzae type B infection. This is a serious bacterial infection that can cause meningitis, pneumonia, swelling of the throat and other disease complications, Another vaccine containing yeast is the Hep B vaccine which is said to protect a child from the Hepatitis type B infection. Hepatitis B can cause inflammation (swelling) of the liver and significant liver damage. The first Hep B vaccine is given to babies in the USA at birth and the first Hib vaccine at 8 weeks.
Pharmacist Heidi White wrote a paper in 1999 linking the Hib vaccination to asthma. She explained how different studies in rats, mice, and guinea pigs supported this. She wrote:
“A nasal Hib vaccine has been shown to stimulate Th1 and Th2 cells in mice. If the Th2 side of the immune system is over stimulated, then this can increase the risk of asthma and allergy.”
To read more go to http://www.whale.to/vaccines/hib2.html
She finished her article by adding that at that time no human studies had been carried out to support her theory.
It is highly probable that her studies are correct, as some manufacturers use yeast as an ingredient of the Hib vaccine and an allergy to yeast is known to cause asthma and breathing difficulties in some children. On the ‘Yeast Free Diet’ website, asthma is included as one of the many adverse reactions that can be caused by a yeast allergy. http://www.yeastfreedietcure.com/yeast-allergy/yeast-allergy-symptoms
Lauren DiMiceli and associates carried out a study using the Vaccine Adverse Events Reporting System database as a tool. They reported that they found that some children have reacted adversely to the yeast used in vaccinations. The problems they found were mostly linked to the Hep B vaccine, which has been known to be given to babies alongside the Hib vaccine. If two vaccines containing yeast were used simultaneously, one could assume that any problem an infant with a yeast allergy may face would be twofold in magnitude. They mentioned in their abstract that the preparation of recombinant hepatitis B vaccines involves using cellularcultures of Saccharomyces cerevisiae, otherwise known as baker’s yeast.
To read more go to http://www.sciencedirect.com/science/article/pii/S0264410X05007486
Another vaccine containing yeast and given to children from the age of nine, is the Gardasil vaccine, which Merck claims will protect children from the HPV infection and cervical cancer. This vaccine has also been seen to cause asthma in children,
On the website Medications.com one mother describes how her child has suffered from severe asthma ever since she had the Gardasil vaccine. She says that she is convinced that her daughter has only developed severe asthma after she received the vaccination. She wrote:
“Now our daughter sees an allergy, asthma, and immunology specialist–that is the right kind of doctor, at least. Our daughter is still battling very severe asthma which she has had for 1 year and 10 months.”
To read more go to http://www.medications.com/gardasil/51538
She is not the only mother to report that their child has suffered from asthma and breathing problems after being vaccinated with the Gardasil vaccine. Marianne Green also reported that her daughter Holly had suffered from severe breathing problems after she had the Gardasil vaccine. She said:
“Holly got her first dose of Gardasil on a Thursday, and on Saturday had what she thought was an allergy attack. Sunday, she had problems breathing and took her asthma medication. The following Monday, she had severe chest pains and could not breathe. Her pallor was grey. Over nine days she repeatedly visited the emergency room, telling her mother that her “chest hurt so badly it felt like someone was ripping her heart out.” She had pericarditis, a swelling and inflammation that surrounds the heart with fluid. The doctor said it was directly caused by Gardasil, and wrote that in his report.”